# SDR AALA201708039014

- Difficulty date: August 2, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N293AY
- Make and model: Airbus A330-243
- Aircraft serial: 1526
- Aircraft time: 13,582 hours, 2,163 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F10006001
- Condition: Missing
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY SIGN 4R MISSING.  REPLACED 4R DOOR EMERGENCY EXIT SIGN LENS.
